Alert archive / South Carolina / Wind Advisories in 2010

Wind Advisory 4, NWS Charleston, SC

November 16, 2010Berkeley County, Colleton County, Dorchester County, South Carolina

NWS Charleston, SC issued this wind advisory at Nov 16, 2010, 1:24 PM EST for Berkeley County, Colleton County, Dorchester County, South Carolina. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2010, 1:24 PM EST (18:24 UTC)
Expired
Nov 16, 2010, 5:00 PM EST
In force
4 hr
Issued by
NWS Charleston, SC

Counties Berkeley County, SC, Colleton County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 79 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2010-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2010-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WWUS72 KCHS 161824
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
124 PM EST TUE NOV 16 2010

...BREEZY CONDITIONS EXPECTED THROUGH LATE THIS AFTERNOON...

.STRONG WINDS WILL IMPACT MUCH OF THE SOUTH CAROLINA LOWCOUNTRY
THIS AFTERNOON AS A COLD FRONT APPROACHES FROM THE WEST.

SCZ045-162200-
/O.CAN.KCHS.LW.Y.0021.000000T0000Z-101117T0000Z/
/O.NEW.KCHS.WI.Y.0004.101116T1824Z-101116T2200Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
124 PM EST TUE NOV 16 2010

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
LAKE WIND ADVISORY HAS BEEN CANCELLED DUE TO WIDESPREAD STRONG
WINDS ACROSS THE ENTIRE COUNTY.

* TIMING: THE HIGHEST WINDS WILL OCCUR BETWEEN 1 PM AND 5 PM.

* WINDS: WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 40 MPH ARE
  EXPECTED. ADDITIONALLY...WINDS OF 20 TO 25 KNOTS ARE EXPECTED ON
  LAKE MOULTRIE...WITH THE HIGHEST WINDS OCCURRING WITHIN A MILE
  OR TWO OF THE LAKESHORE.

* IMPACTS: DRIVING WILL BE MORE DIFFICULT THIS
  AFTERNOON...ESPECIALLY WHEN TRAVELING OVER BRIDGES AND
  OVERPASSES. SMALL TREE LIMBS OR BRANCHES MAY BE DOWNED BY THE
  STRONG WINDS AS WELL. ON LAKE MOULTRIE...WAVES WILL BUILD TO 1
  TO 2 FEET. THE COMBINATION OF INCREASING WINDS AND WAVES WILL
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT TO OPERATE
  SAFELY...ESPECIALLY NEAR THE LAKESHORE.

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH THIS
EVENING. STRONG WINDS MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE
BOATS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND
OVERPASSES.

&&

$$

SCZ043-044-047>052-162200-
/O.NEW.KCHS.WI.Y.0004.101116T1824Z-101116T2200Z/
INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
124 PM EST TUE NOV 16 2010

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* TIMING: THE HIGHEST WINDS WILL OCCUR BETWEEN 1 PM AND 5 PM.

* WINDS: WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 40 MPH ARE
  EXPECTED.

* IMPACTS: DRIVING WILL BE MORE DIFFICULT THIS
  AFTERNOON...ESPECIALLY WHEN TRAVELING OVER BRIDGES AND
  OVERPASSES. SMALL TREE LIMBS OR BRANCHES MAY BE DOWNED BY THE
  STRONG WINDS AS WELL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND
OVERPASSES.

&&

$$
2 follow-up statements
413 
WWUS72 KCHS 162039
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
339 PM EST TUE NOV 16 2010

...BREEZY CONDITIONS EXPECTED THROUGH LATE THIS AFTERNOON...

.STRONG WINDS WILL IMPACT MUCH OF THE SOUTH CAROLINA LOWCOUNTRY
THROUGH LATE THIS AFTERNOON AS A COLD FRONT APPROACHES FROM THE
WEST.

SCZ043>045-047>052-162200-
/O.CON.KCHS.WI.Y.0004.000000T0000Z-101116T2200Z/
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE...
MONCKS CORNER...RIDGELAND...BEAUFORT...HILTON HEAD...
EDISTO BEACH...CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
339 PM EST TUE NOV 16 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* TIMING: THE HIGHEST WINDS WILL OCCUR PRIOR TO 5 PM.

* WINDS: WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 40 MPH ARE
  EXPECTED. ADDITIONALLY...WINDS OF 20 TO 25 KNOTS ARE EXPECTED
  ON LAKE MOULTRIE...WITH THE HIGHEST WINDS OCCURRING WITHIN A
  MILE OR TWO OF THE LAKESHORE.

* IMPACTS: DRIVING WILL BE MORE DIFFICULT THROUGH LATE THIS
  AFTERNOON...ESPECIALLY WHEN TRAVELING OVER BRIDGES AND
  OVERPASSES. SMALL TREE LIMBS OR BRANCHES MAY BE DOWNED BY THE
  STRONG WINDS AS WELL. ON LAKE MOULTRIE...WAVES WILL BUILD TO 1
  TO 2 FEET. THE COMBINATION OF INCREASING WINDS AND WAVES WILL
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT TO OPERATE
  SAFELY...ESPECIALLY NEAR THE LAKESHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND
OVERPASSES.

&&

$$
666 
WWUS72 KCHS 162145
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
445 PM EST TUE NOV 16 2010


SCZ043>045-047>052-162245-
/O.EXP.KCHS.WI.Y.0004.000000T0000Z-101116T2200Z/
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE...
MONCKS CORNER...RIDGELAND...BEAUFORT...HILTON HEAD...
EDISTO BEACH...CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
445 PM EST TUE NOV 16 2010

...WIND ADVISORY WILL EXPIRE AT 5 PM EST THIS AFTERNOON...

WINDS WILL CONTINUE TO DIMINISH THROUGH EARLY THIS EVENING...THEREFORE
THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM EST.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Nov 16, 12:35 PM EST, 49 minutes earlier.

Area forecast discussion, Nov 16, 12:35 PM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1235 PM EST TUE NOV 16 2010

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL STRENGTHEN AND PASS WEST OF THE REGION
TODAY. A COLD FRONT WILL MOVE OFFSHORE TONIGHT AS THE LOW MOVES
INTO THE EASTERN OHIO VALLEY. HIGH PRESSURE WILL RETURN WEDNESDAY
AND PERSIST THROUGH NEAR NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CURRENTLY AT THE SURFACE A 998 MB LOW PRESSURE IS CENTERED OVER
NORTH-CENTRAL TENNESSEE...WITH A COLD FRONT EXTENDING SOUTHWARD
THROUGH CENTRAL ALABAMA AND INTO THE GULF OF MEXICO. RADAR IMAGERY
SHOWS SOME LIGHT RAIN PRIMARILY ALONG/WEST OF INTERSTATE 95.
VISIBLE SATELLITE IMAGERY SHOWS MOSTLY CLOUDY SKIES IN PLACE...BUT
LATEST INFRARED IMAGERY SHOWS WARMING CLOUD TOPS A SIGN OF
MID/HIGH CLOUD COVER BEGIN TO THIN OUT. MAIN NEAR TERM CONCERNS
REVOLVES AROUND POPS AND TEMPS.

THE AREA OF LOW PRESSURE WILL CONTINUE TO INTENSIFY AS IT TRACKS
OFF TO THE NORTH-NORTHEAST AND INTO SOUTHERN OHIO BY EARLY THIS
EVENING. MEANWHILE...THE COLD FRONT WILL CONTINUE TO PULL EASTWARD
INTO CENTRAL GEORGIA BY THIS EVENING AS WELL. THE DEEPEST MOISTURE
WILL SHIFT NORTHEAST OF THE FORECAST AREA THIS AFTERNOON...BUT
STRONGEST FORCING FOR ASCENT WILL HOLD OFF UNTIL LATE
AFTERNOON/EARLY EVENING. HAVE TWEAKED POP GRIDS HIGHER ACROSS
SOUTHEAST GEORGIA WHERE BEST FORCING AND DEEPEST MOISTURE WILL
CO-EXIST THIS AFTERNOON...AND LOWERED POPS ACROSS COASTAL SOUTH
CAROLINA WHERE FORCING AND MOISTURE AREN/T VERY IMPRESSIVE. NOT
TOO EXCITED ABOUT THUNDER POTENTIAL THIS AFTERNOON GIVEN VERY
LIMITED SURFACE BASED INSTABILITY...BUT WILL KEEP SLIGHT CHANCE OF
THUNDER MENTIONED GIVEN SOME INSTABILITY AND IMPRESSIVE DEEP LAYER
SHEAR. TEMPERATURES WILL BE TRICKY...BUT WITH APPROACH OF THE COLD
FRONT FROM THE WEST SHOULDN/T HAVE ANY TROUBLE GETTING
TEMPERATURES INTO THE LOWER/MIDDLE 70S EVEN ACROSS FAR INTERIOR
ZONES. CLOSER TO THE COAST HIGHS ARE EXPECTED TO TOP OUT GENERALLY
IN THE UPPER 70S WITH AN 80 DEGREE READING NOT OUT OF THE
QUESTION. EXPECT BREEZY CONDITIONS THIS AFTERNOON AS WELL WITH
WINDS IN THE 15 TO 20 KNOT RANGE WITH GUSTS AS HIGH AS 25 TO 30
KNOTS...ESPECIALLY ACROSS COASTAL ZONES WHERE WARMER TEMPERATURES
WILL BE EXPERIENCED.

LAKE WINDS...VIGOROUS MIXING IS EXPECTED AROUND THE LAKESHORE
TODAY WITH GUSTS LIKELY EXCEEDING 20-25 KT AT TIMES. COOL LAKE
WATER TEMPERATURES IN THE UPPER 50S TO NEAR 60 SHOULD PREVENT
SIGNIFICANT MIXING OVER THE MIDDLE OF THE LAKE...BUT CONDITIONS
WILL BECOME QUITE GUSTY WITHIN 2-3 NM OF THE LAKESHORE. SUSTAINED
WINDS WILL GENERALLY REMAIN 15-20 KT...BUT WITH GUSTS EXPECTED TO
NEAR 25 KT...WILL RAISE A LAKE WIND ADVISORY VALID FROM 9 AM UNTIL
7 PM THIS EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
SHOWER ACTIVITY WILL QUICKLY WIND DOWN THIS EVENING AS LOW
PRESSURE MOVES RAPIDLY INTO THE EASTERN OHIO VALLEY TAKING WITH IT
THE BULK OF THE UPPER DYNAMICS. THE RISK FOR ISOLATED TO SCATTERED
SHOWERS WILL PERSIST THROUGH AT LEAST MIDNIGHT BEFORE THE TRAILING
COLD FRONT SHIFTS OFFSHORE. WILL FORECAST 20-40 PERCENT POPS THIS
EVENING...HIGHEST COAST...WITH RAIN CHANCES ENDING BY MIDNIGHT.
LOWS WILL RANGE FROM THE UPPER 40S/LOWER 50S INLAND TO AROUND 60
AT THE BEACHES.

WEDNESDAY THROUGH FRIDAY...THE COLD FRONT WILL BE WELL OFFSHORE
BY DAYBREAK WEDNESDAY...AND EXPECT DRY WEATHER AND CLEARING SKIES
TO FOLLOW IN ITS WAKE. WEAK COLD ADVECTION WILL BRING TEMPERATURES
BACK DOWN TO SEASONAL NORMALS...WITH HIGH TEMPERATURES WEDNESDAY
AFTERNOON REACHING THE UPPER 60S NORTH TO LOWER 70S SOUTH. SURFACE
HIGH PRESSURE WILL BEGIN TO BUILD BACK INTO THE REGION FROM THE
WEST/SOUTHWEST...WEAKENING THE PRESSURE GRADIENT BY WEDNESDAY
NIGHT. IDEAL RADIATIONAL COOLING CONDITIONS UNDER LIGHT WINDS AND
CLEAR SKIES WILL BE REFLECTED IN COOLER NIGHTTIME
TEMPERATURES...FALLING INTO THE UPPER 30S INLAND TO THE LOWER 40S
CLOSER TO THE COAST.

AN UPPER SHORTWAVE WILL BE RAPIDLY PROGRESSING FROM THE
MISSISSIPPI VALLEY TOWARD THE EAST COAST LATE WEDNESDAY INTO
THURSDAY. AS THE SHORTWAVE QUICKLY SHIFTS OFF THE CAROLINA AND
VIRGINIA COAST THURSDAY...A DRY REINFORCING COLD FRONT WILL CROSS
THE FORECAST AREA. TEMPERATURES ON THURSDAY WILL STILL REMAIN
AROUND SEASONAL NORMALS SINCE THE FRONTAL PASSAGE IS EXPECTED TO
OCCUR PAST THE PEAK HEATING HOURS OF THE DAY...SO EXPECT HIGHS TO
AGAIN REACH AROUND 70 DEGREES. COLD ADVECTION INITIATING BEHIND
THE FRONT THURSDAY NIGHT WILL BE SOMEWHAT MITIGATED BY LESS
FAVORABLE RADIATIONAL COOLING CONDITIONS UNDER A BRIEFLY TIGHTER
PRESSURE GRADIENT. THUS LOW TEMPERATURES WILL REMAIN GENERALLY IN
THE 40S DEGREE RANGE AWAY FROM THE IMMEDIATE COAST.

A MORE NOTICEABLE COOL DOWN WILL BE SEEN DURING THE DAYTIME HOURS
ON FRIDAY...AS A SECONDARY BROAD SURFACE HIGH BUILDS IN BEHIND THE
DEPARTING DRY FRONT. HIGH TEMPERATURES FRIDAY AFTERNOON WILL BE
SUPPRESSED IN THE MID TO UPPER 60S DESPITE ABUNDANT SUNSHINE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
BROAD SURFACE HIGH PRESSURE WILL STEADILY SHIFT TOWARD THE
COASTLINE THROUGH THE WEEKEND AND SETTLE OVER THE ATLANTIC BY
EARLY NEXT WEEK. TEMPERATURES ARE EXPECTED TO GRADUALLY MODERATE
THROUGH THE PERIOD UNDER A BUILDING UPPER RIDGE. EXPECT HIGHS BACK
UP TO AROUND 70 ON SATURDAY...WITH AFTERNOON TEMPERATURES
INCREASING INTO THE LOW TO MID 70S SUNDAY AND MONDAY. ONCE THE
SURFACE HIGH SETS UP OVER THE ATLANTIC...RETURN FLOW ACROSS THE
WATERS COULD INCREASE LOW LEVEL MOISTURE...SUPPORTING MILDER
OVERNIGHT TEMPERATURES AND POSSIBLY PARTLY CLOUDY SKIES FOR
COASTAL LOCATIONS.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
GENERALLY VFR CONDITIONS ARE EXPECTED THROUGH 17/18Z AT THE
TERMINALS. HAVE INCLUDED SOME MVFR VSBY/S AND CIGS AT THE KSAV
TERMINAL HOWEVER TO ACCOUNT FOR SOME LIGHT RAIN SHOWERS MOVING
THROUGH THE AREA BETWEEN 18Z AND 20Z THIS AFTERNOON. GUSTY WINDS
ARE EXPECTED AT BOTH TERMINALS THIS AFTERNOON AS WELL...WITH GUSTS
AS HIGH AS 30 KT AT KCHS AND 25 KT AT KSAV. SHOULD SEE GUSTINESS
DIE OFF BY MID/LATE AFTERNOON AS THE CORE OF STRONGEST WINDS
SHIFTS EASTWARD AND OUT OF THE AREA. EXPECT A COLD FRONTAL PASSAGE
AFTER MIDNIGHT...AND HAVE INCLUDED SOME GUSTS FROM LATE TONIGHT
THROUGH MID-MORNING TOMORROW IN ASSOCIATION WITH THIS FEATURE.

EXTENDED AVIATION OUTLOOK...THERE ARE NO CONCERNS.

&&

.MARINE...
THE APPROACHING COLD FRONT AND INCREASING LOW-LEVEL JET WILL
EVENTUALLY OVERPOWER THE MIXING PROFILES OVER THE NEARSHORE
WATERS TODAY AS INLAND AREAS BEGIN TO WARM. GUSTY CONDITIONS
APPEAR LIKELY...ESPECIALLY NEAR THE BEACHES AND AROUND THE
CHARLESTON HARBOR. GIVEN RECENT BUOY OBSERVATIONS WILL HOIST A
SMALL CRAFT ADVISORY FOR THE NEARSHORE GEORGIA WATERS THROUGH THIS
AFTERNOON...AND CONTINUE SMALL CRAFT HEADLINES FOR ALL OTHER
WATERS.

WEDNESDAY THROUGH SUNDAY...COLD ADVECTION WILL BE WEAK BEHIND THE
DEPARTING COLD FRONT ON WEDNESDAY. THE LIMITED MIXING POTENTIAL
AND LIMITED GRADIENT ENHANCEMENT SUGGESTS THAT SURGING BEHIND THE
SYSTEM WILL NOT BE IMPRESSIVE. ADVISORIES WILL LIKELY BE DROPPED
BY DAYBREAK WEDNESDAY...WITH SURFACE HIGH PRESSURE GRADUALLY
BUILDING INTO THE REGION FROM THE WEST.

A SECONDARY DRY COLD FRONT WILL CROSS THE WATERS LATE
THURSDAY...FOLLOWED BY ANOTHER SHOT OF COLD ADVECTION. MODELS HAVE
TRENDED WEAKER WITH THE COLD ADVECTION FOR THE PAST FEW RUNS...AND
LATEST SOLUTIONS SUGGEST THAT WINDS AND SEAS WILL REMAIN BELOW
ADVISORY CONDITIONS LATE WEEK.

NORTHERLY FLOW INITIATING BEHIND THE SECONDARY FRONT WILL STEADILY
VEER MORE ONSHORE INTO THE WEEKEND...AS SURFACE HIGH PRESSURE
BUILDS INTO THE ATLANTIC WATERS. WINDS AND SEAS WILL LIKELY REMAIN
BELOW ANY ADVISORIES THROUGH THE EXTENDED PERIOD.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR AMZ352.
     SMALL CRAFT ADVISORY UNTIL 5 AM EST WEDNESDAY FOR AMZ350-374.
     SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR AMZ354.
     SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR AMZ330.

&&
Hazardous weather outlook, Nov 16, 6:29 AM EST, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
629 AM EST TUE NOV 16 2010

SCZ045-171130-
INLAND BERKELEY-
629 AM EST TUE NOV 16 2010

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING FOR LAKE
MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>044-047>052-171130-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
629 AM EST TUE NOV 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 3:51 AM ESTLake Wind AdvisoryCHSBerkeley10 hr

Nearby

Wind Advisories in South Carolina, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.